# SDR 99T64R355AR

- Difficulty date: April 7, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Dented
- Location: Lt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE DENT AT BOTTOM FORWARD STATION 32.  VERIFIED NO CRACKS BY NDT METHOD.  FABRICATED DOUBLER AND INSTALLED PER EO 99-061.  (M)
